EconPapers    
Economics at your fingertips  
 

Rényi information for ergodic diffusion processes

Alessandro De Gregorio and Stefano Iacus ()
Additional contact information
Alessandro De Gregorio: Università di Milano, Italy

No unimi-1064, UNIMI - Research Papers in Economics, Business, and Statistics from Universitá degli Studi di Milano

Abstract: In this paper we derive explicit formulas of the R\'enyi information, Shannon entropy and Song measure for the invariant density of one dimensional ergodic diffusion processes. In particular, the diffusion models considered include the hyperbolic, the generalized inverse Gaussian, the Pearson, the exponential familiy and a new class of skew-t diffusions.

Keywords: Rényi entropy; Shannon entropy; Song measure; ergodic diffusion processes; invariant law (search for similar items in EconPapers)
Date: 2007-11-12
Note: oai:cdlib1:unimi-1064
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://services.bepress.com/unimi/statistics/art30 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bep:unimip:unimi-1064

Access Statistics for this paper

More papers in UNIMI - Research Papers in Economics, Business, and Statistics from Universitá degli Studi di Milano Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2019-08-02
Handle: RePEc:bep:unimip:unimi-1064